Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 52, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 4, 2015, 12:15 AM CDT for Decatur County, Rawlins County, Thomas County, Kansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2015, 12:15 AM CDT (05:15 UTC)
- Expired
- May 4, 2015, 12:41 AM CDT
- In force
- 26 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Decatur County, KS, Rawlins County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 78 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 2443 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
809 WUUS53 KGLD 040515 SVRGLD KSC039-153-193-040600- /O.NEW.KGLD.SV.W.0052.150504T0515Z-150504T0600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 1215 AM CDT MON MAY 4 2015 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN THOMAS COUNTY IN NORTHWESTERN KANSAS... SOUTHEASTERN RAWLINS COUNTY IN NORTHWESTERN KANSAS... SOUTHWESTERN DECATUR COUNTY IN NORTHWESTERN KANSAS... * UNTIL 100 AM CDT * AT 1213 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF REXFORD...OR 14 MILES NORTHEAST OF COLBY...MOVING NORTH AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN THOMAS...SOUTHEASTERN RAWLINS AND SOUTHWESTERN DECATUR COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3947 10076 3946 10091 3975 10104 3977 10069 TIME...MOT...LOC 0513Z 176DEG 11KT 3953 10085 HAIL...1.00IN WIND...<50MPH $$ HUSTED
1 follow-up statement
485
WWUS53 KGLD 040541
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1241 AM CDT MON MAY 4 2015
KSC039-153-193-040551-
/O.CAN.KGLD.SV.W.0052.000000T0000Z-150504T0600Z/
THOMAS KS-RAWLINS KS-DECATUR KS-
1241 AM CDT MON MAY 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN THOMAS...
SOUTHEASTERN RAWLINS AND SOUTHWESTERN DECATUR COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3947 10076 3946 10091 3975 10104 3977 10069
TIME...MOT...LOC 0537Z 176DEG 11KT 3962 10086
$$
HUSTEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:34 PM CDT, 5 hours 41 minutes earlier.
Area forecast discussion, May 3, 6:34 PM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 534 PM MDT SUN MAY 3 2015 .UPDATE... ISSUED AT 534 PM MDT SUN MAY 3 2015 ISSUED MINOR FORECAST UPDATE TO ACCOUNT FOR LATEST TRENDS WITH POPS...WINDS AND SKY. SLOW MOVING THUNDERSTORMS HAVE DEVELOPED SOUTH OF INTERSTATE 70. DUE TO SLOW MOVEMENT...RAINS HAVE BEEN HEAVY AT TIMES. WILL NEED TO REFINE QPF AND QPE SHORTLY. STORMS HAVE BEEN SUB-SEVERE SO FAR BUT A FEW HAVE APPROACHED SEVERE LIMITS. MAIN THREATS WITH THESE STORMS IS DAMAGING WINDS AND LARGE HAIL IF THEY WERE TO BECOME SEVERE. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 224 PM MDT SUN MAY 3 2015 EARLY AFTERNOON WV IMAGERY AND RAP UPPER LEVEL ANALYSIS SHOW WESTERLY FLOW IN PLACE ACROSS THE PLAINS WITH A SHORTWAVE TROUGH UPSTREAM OVER THE CENTRAL ROCKIES. AT THE SURFACE A TROUGH IS CURRENTLY IN PLACE OVER THE CWA...WITH A COLD FRONT NEAR IMPERIAL NEBRASKA EXTENDING INTO NORTHEAST COLORADO. REGIONAL RADAR SHOWS SCATTERED THUNDERSTORM ACTIVITY ALREADY MOVING OFF THE HIGHER TERRAIN IN COLORADO AND MOVING OFF THE PALMER DIVIDE TOWARDS THE WESTERN PART OF OUR CWA. THIS AFTERNOON-TONIGHT...WINDOW FOR SEVERE WEATHER APPEARS TO BE MAINLY AHEAD OF COLD FRONT WHERE MODELS HAD BEEN ADVERTISING MODERATE INSTABILITY DEVELOPING BY 00Z (MAINLY EAST OF SURFACE TROUGH). SO FAR RAP ANALYSIS SHOWS ML CAPE GENERALLY AROUND 500 J/KG LIKELY DUE TO MUCH LOWER TD VALUES AHEAD OF COLD FRONT THAN PREVIOUSLY ANTICIPATED. HRRR/RAP HAVE BEEN SHOWING ISOLATED DEVELOPMENT ALONG SURFACE TROUGH AXIS WHERE CAP HAS BEEN WEAKENED. THERE IS A WINDOW FOR INCREASING SHEER AS COLD FRONT MOVES SOUTH AND DEPENDING ON STRENGTH OF UPDRAFTS WE COULD SEE SOME ORGANIZED CELLS...OTHERWISE IT APPEARS TO BE AN ENVIRONMENT FAVORING PULSE TYPE THUNDERSTORMS THROUGH MOST OF THE NIGHT. DCAPE VALUES IN EXCESS OF 1000 J/KG DO RAISE CONCERNS FOR MICROBURST POTENTIAL AHEAD OF COLD FRONT SO EVEN WEAKER UPDRAFTS COULD PRODUCE NEAR SEVERE OR SEVERE WINDS AS THEY COLLAPSE. SHOWER AND THUNDERSTORM COVERAGE WILL INCREASE LATE THIS EVENING ALONG/NORTH OF COLD FRONT WITH INCREASING MOISTURE RETURN AND ELEVATED CAPE IN PLACE. BY LATE TONIGHT INSTABILITY BEGINS TO WANE...WHILE LARGE SCALE FORCING STARTS TO SHIFT NORTH AND EAST OF THE REGION. THIS IS WHERE MODELS DIVERGE WITH NAM CONTINUING TO INDICATE AND LULL OR DRY PERIOD WHILE ECMWF/GFS INDICATE POSSIBLE OVERRUNNING OR STRATUS/FOG/DRIZZLE DEVELOPMENT ALONG/NORTH OF THE FRONT. TOUGH CALL AND WHILE I HEDGED TOWARD THE DRY NAM AT 12Z...I COULD SEE IN THIS TYPE OF PATTERN A LIGHT PRECIP/DRIZZLE EVEN EVOLVING BY MONDAY MORNING. MONDAY...UPPER LOW OVER THE SOUTHWEST US BEGINS TO DEEPEN AND MOVE EAST WITH BETTER LARGE SCALE FORCING SPREADING OVER THE CWA BY LATE AFTERNOON. DEPENDING ON WHAT HAPPENS TO POSSIBLE STRATUS DURING THE DAY WE MAY OR MAY NOT HAVE A WINDOW FOR SEVERE THUNDERSTORMS IN THE EASTERN PART OF OUR CWA WHERE MODELS SHOW WAA AND INCREASING TDS/INSTABILITY. FURTHER NORTH AND WEST STRATUS IS MORE LIKELY TO LINGER...HOLDING TEMPS DOWN IN AND ANY INSTABILITY WOULD BE ELEVATED AND WEAKER. DEPENDING ON CHOICE IN MODEL SHOWERS/THUNDERSTORMS COULD BE POSSIBLE THROUGH THE DAY...HOWEVER BETTER CHANCES SHOULD BE TIED TO STRONGER LARGE SCALE FORCING LATER DURING THE DAY MONDAY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 224 PM MDT SUN MAY 3 2015 SOUTHWEST FLOW WILL PRECEDE AN UPPER TROUGH THAT WILL AFFECT THE CENTRAL PLAINS TUESDAY THROUGH WEDNESDAY. SURFACE HIGH PRESSURE WILL SHIFT EAST ACROSS THE CENTRAL PLAINS MONDAY NIGHT AS LOW PRESSURE MOVES INTO COLORADO TUESDAY. LOW PRESSURE WILL REMAIN OVER COLORADO AND WESTERN KANSAS THROUGH WEDNESDAY. POPS WILL INCREASE FROM MONDAY EVENING TO OVERNIGHT AS BETTER DYNAMICS AND MOISTURE MOVE NORTH INTO THE FA. PLAN TO GO WITH CHANCE POPS ACROSS THE WESTERN PORTION OF THE FA DURING THE EVENING WITH LIKELY POPS OVER THE SOUTHEAST ZONES CLOSER TO THE SURFACE BOUNDARY. LIKELY POPS WILL SPREAD NORTH ACROSS THE FA OVERNIGHT AS VERY FAVORABLE MOISTURE AND LIFT MOVE INTO THE FA. LIKELY AND DEFINITE POPS WILL BE USED ACROSS THE ENTIRE FA TUESDAY AND TUESDAY EVENING AS GOOD DYNAMICS AND MOISTURE CONTINUE TO STREAM NORTHWARD ACROSS THE FA. PRECIPITABLE WATER VALUES ARE AROUND AN INCH SO WILL INCLUDE MODERATE RAIN IN THE GRIDS TUESDAY. POPS WILL START DECREASING TO CHANCE POPS AFTER 06Z WEDNESDAY AS THE UPPER TROUGH STARTS TO LIFT OUT OF THE AREA. SOME LIKELY POPS WILL STILL EXIST ACROSS THE NORTHERN FA WEDNESDAY AFTERNOON AS INSTABILITY INCREASES. MIN TEMPERATURES MONDAY NIGHT SHOULD COOL TO THE MID 40S IN EASTERN COLORADO AND THE MID 50S IN THE EASTERN FA. MIN TEMPERATURES TUESDAY NIGHT WILL RANGE FROM THE LOWER TO MID 50S. MAX TEMPERATURES TUESDAY SHOULD RANGE FROM 65 TO 70 AND 70 TO 75 WEDNESDAY. IN THE EXTENDED...(WEDNESDAY NIGHT THROUGH SUNDAY)...THE UPPER TROUGH LIFTS NORTHEAST WEDNESDAY NIGHT WITH SOUTHWEST FLOW FOLLOWING THROUGH SATURDAY. THE NEXT UPPER TROUGH MOVES INTO THE PLAINS SATURDAY NIGHT AND SUNDAY. SHORTWAVES MOVING THROUGH THE FLOW AND INCREASING DYNAMICS WITH THE NEXT TROUGH SATURDAY NIGHT AND SUNDAY WILL KEEP AT LEAST A CHANCE OF THUNDERSTORMS ACROSS THE FA EACH DAY. MIN TEMPERATURES THROUGH SATURDAY NIGHT SHOULD RANGE FROM 45 TO 55. MAX TEMPERATURES WILL GENERALLY RANGE FROM THE MID 60S TO THE MID 70S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 527 PM MDT SUN MAY 3 2015 VFR CONDITIONS LIKELY END BY TOMORROW MORNING. A COLD FRONT WILL SAG SOUTH ACROSS THE FORECAST AREA TONIGHT. WITH POOLING LOW LEVEL MOISTURE...IT APPEARS LIKELY THAT STRATUS/FOG DEVELOPS IN THE VICINITY OF THE FRONT. STRATUS EXPANDS NORTH...BECOMING WIDESPREAD BY 12-14Z...THEN GRADUALLY RECEDES NORTH DURING THE DAY. COULD SEE A SCENARIO WHERE STRATUS PERSISTS THROUGHOUT THE DAY WITH LITTLE AIRMASS CHANGE. WITH RESPECT TO THUNDERSTORM CHANCES...INCREASING THREAT OF STORMS IS ANTICIPATED THIS EVENING. HOWEVER...HIGH RES MODEL GUIDANCE INDICATES A FEW ISOLATED STORMS NEAR KGLD AND KMCK WHILE A MORE ORGANIZED CLUSTER OF STORMS REMAINS JUST SOUTH. FOR NOW...MENTIONED VCTS BUT WILL MONITOR THIS CLOSELY. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...RRH SHORT TERM...DR LONG TERM...FS AVIATION...RRH
Hazardous weather outlook, May 3, 11:51 AM CDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1051 AM MDT SUN MAY 3 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-041700- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1051 AM MDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED ONCE AGAIN THIS AFTERNOON AND EVENING AS A WEATHER DISTURBANCE APPROACHES THE AREA...INTERACTING WITH A FRONTAL BOUNDARY. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS. A FEW LOCATIONS MAY ALSO EXPERIENCE LOCALLY HEAVY RAINFALL...PRIMARY DURING THE EVENING AND OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING GENERALLY EAST OF A LINE FROM NORTON TO GOVE AND LEOTI. LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL ARE THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE MONDAY NIGHT THROUGH TUESDAY NIGHT WITH SHOWERS AND SCATTERED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, May 3, 6:23 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
623 PM CDT SUN MAY 3 2015
KSZ042-040000-
WICHITA KS-
623 PM CDT SUN MAY 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WICHITA COUNTY UNTIL
700 PM CDT...
AT 621 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTH OF MODOC. THIS STORM WAS NEARLY STATIONARY.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
WICHITA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3841 10130 3844 10113 3827 10112 3826 10121
3827 10126
TIME...MOT...LOC 2321Z 257DEG 4KT 3835 10112
BULLERSpecial weather statement, May 3, 6:57 PM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
557 PM MDT SUN MAY 3 2015
KSZ027-041-040045-
WALLACE KS-GREELEY KS-
557 PM MDT SUN MAY 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREELEY AND SOUTH
CENTRAL WALLACE COUNTIES UNTIL 645 PM MDT...
AT 557 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF HORACE...OR 8 MILES NORTHWEST OF TRIBUNE...MOVING
NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN GREELEY
AND SOUTH CENTRAL WALLACE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3849 10188 3861 10197 3877 10171 3863 10157
3851 10157
TIME...MOT...LOC 2357Z 243DEG 9KT 3857 10184
BULLERSpecial weather statement, May 3, 10:23 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1023 PM CDT SUN MAY 3 2015 KSZ016-040415- GRAHAM KS- 1023 PM CDT SUN MAY 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR GRAHAM COUNTY UNTIL 1115 PM CDT... AT 1022 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MORLAND...OR 8 MILES SOUTHWEST OF HILL CITY... MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HILL CITY...PENOKEE AND SAINT PETER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3913 10015 3927 10016 3948 9985 3913 9961 TIME...MOT...LOC 0322Z 324DEG 23KT 3929 9996 BULLER
Special weather statement, May 3, 11:18 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1118 PM CDT SUN MAY 3 2015 KSZ014-015-029-040500- GOVE KS-THOMAS KS-SHERIDAN KS- 1118 PM CDT SUN MAY 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOVE...SOUTHEASTERN THOMAS AND SOUTHWESTERN SHERIDAN COUNTIES UNTIL MIDNIGHT CDT... AT 1118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF MENLO...OR 9 MILES NORTH OF GRINNELL. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRINNELL...SEGUIN AND ANGELUS. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 77 AND 88. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3910 10058 3910 10081 3935 10077 3934 10048 TIME...MOT...LOC 0418Z 277DEG 2KT 3925 10069 BULLER
Special weather statement, May 3, 11:38 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1138 PM CDT SUN MAY 3 2015 KSZ014-015-040530- THOMAS KS-SHERIDAN KS- 1138 PM CDT SUN MAY 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS AND SOUTHWESTERN SHERIDAN COUNTIES UNTIL 1230 AM CDT... AT 1138 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MENLO...OR 13 MILES NORTHWEST OF GRINNELL. THIS STORM WAS NEARLY STATIONARY. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MENLO...ANGELUS...SEGUIN AND HALFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3919 10056 3914 10081 3939 10095 3946 10061 TIME...MOT...LOC 0438Z 164DEG 3KT 3930 10074 BULLER
Special weather statement, May 4, 12:04 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1204 AM CDT MON MAY 4 2015
KSZ002-014-040545-
THOMAS KS-RAWLINS KS-
1204 AM CDT MON MAY 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN THOMAS AND
SOUTHEASTERN RAWLINS COUNTIES UNTIL 1245 AM CDT...
AT 1204 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHEAST OF GEM...OR 12 MILES NORTHEAST OF COLBY...MOVING
NORTHWEST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
REXFORD AND GEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3977 10081 3951 10072 3942 10072 3937 10093
3967 10113
TIME...MOT...LOC 0504Z 157DEG 15KT 3947 10084
HUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 10:23 PM CDT | Special Weather Statement | GLD | Graham | 52 min |
| May 3, 11:18 PM CDT | Special Weather Statement | GLD | Sheridan | 42 min |
| May 3, 11:38 PM CDT | Special Weather Statement | GLD | Sheridan | 52 min |
| May 4, 12:04 AM CDT | Special Weather Statement | GLD | Thomas | 41 min |
| May 4, 3:26 PM CDT | Special Weather Statement | GLD | Wichita | 19 min |
| May 4, 3:39 PM CDT | Special Weather Statement | GLD | Wichita | 21 min |
| May 4, 3:57 PM CDT | Special Weather Statement | GLD | Wichita | 18 min |
| May 4, 4:43 PM CDT | Special Weather Statement | GLD | Greeley | 17 min |
| May 4, 4:55 PM CDT | Special Weather Statement | GLD | Greeley | 20 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.